RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wipf, A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:60
Abstract pages:794
Full texts:107
References:41
E-mail:

http://www.mathnet.ru/eng/person21551
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/183675

Publications in Math-Net.Ru
2007
1. Andreas Wipf, Thomas Heinzl, Tobias Kaestner, Christian Wozar, “Generalized Potts-Models and their Relevance for Gauge Theories”, SIGMA, 3 (2007), 006, 14 pp.  mathnet  mathscinet  zmath  isi  scopus
1995
2. A. Wipf, “Chiral symmetry breaking and thermodynamics of 2d gauge theories”, TMF, 104:1 (1995),  3–7  mathnet  zmath; Theoret. and Math. Phys., 104:1 (1995), 757–761  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020